MathSciNet Relay Station
MathSciNet bibliographic data
MR1432835 (98g:11057) 11F67
Ash, Avner; Ginzburg, David Generalized modular symbols and relative Lie algebra cohomology. Pacific J. Math. 175 (1996), no. 2, 337–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement